Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12

Thread: test question

  1. #1
    rexflexall is offline Associate Member
    Join Date
    Apr 2002
    Location
    atl ga.
    Posts
    176

    test question

    i went through my entire test cycle and no acne. now 3 weeks later i'm breaking out all over my back. why

  2. #2
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    It happens due to the DHT. Not entirely positive why that is but it happens to many. Probably because the test is gone but the DHT remains. dum dum DUM.

  3. #3
    rexflexall is offline Associate Member
    Join Date
    Apr 2002
    Location
    atl ga.
    Posts
    176
    so should i be looking for any side effects at this point. i haven't noticed anything.......yet (sensitive nipples or anything)

  4. #4
    rexflexall is offline Associate Member
    Join Date
    Apr 2002
    Location
    atl ga.
    Posts
    176
    also what should i take for that?

  5. #5
    marx is offline Member
    Join Date
    Nov 2001
    Location
    Van City
    Posts
    542
    I get that too. I'm always fine throughout my cycle but when i come off is when it appears...

  6. #6
    TheDfromGC's Avatar
    TheDfromGC is offline Anabolic Member
    Join Date
    Jan 2002
    Location
    a building
    Posts
    2,040
    what was ur weekly dosage rex?

  7. #7
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    You could still get gynbo if you're prone, yes. You should take L-dex or Nolva to combat it. Don't worry about it until you seee the symptoms. If you weren't using any anti-e's on your cycle and didn't get it then you should be fine.

  8. #8
    rexflexall is offline Associate Member
    Join Date
    Apr 2002
    Location
    atl ga.
    Posts
    176
    200mgs every third day(enanthate ) also took deca and d-bol

  9. #9
    John Hubbard is offline Associate Member
    Join Date
    May 2002
    Location
    U.S.
    Posts
    238
    A friend of mine gets the acne post cycle too. He uses retin-A cream with good results.

  10. #10
    rexflexall is offline Associate Member
    Join Date
    Apr 2002
    Location
    atl ga.
    Posts
    176
    what causes this post cycle? is there something that combats this while the test is active?

  11. #11
    marx is offline Member
    Join Date
    Nov 2001
    Location
    Van City
    Posts
    542
    Originally posted by rexflexall
    what causes this post cycle? is there something that combats this while the test is active?
    Something to do with your hormones being out of balance after the test starts to leave your body, but don't quote me on that...

  12. #12
    rexflexall is offline Associate Member
    Join Date
    Apr 2002
    Location
    atl ga.
    Posts
    176
    would taking something like tribestan help to balance me back out cause i took a box and pretty much felt like i was still on test.(as far as the sex drive)

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •